MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2024, senseonics was made aware of an incident where the user reported a hypoglycemic event with no alert from the system due to inaccuracy in sensor readings.
 
Additional Manufacturer Narrative
The user reported a low glucose event with sg=157 mg/dl on (b)(6) 2024 at 4.30pm, and bg was not entered at the time.User reported that after they got home they took a bg= 59 mg/dl.Dms review showed sg was 70 mg/dl and bg was not entered on (b)(6) 2024 at 4.27pm.The reported bg of 59 mg/dl was confirmed at 6:21 pm and at the time sg was 83 mg/dl.Dms review, confirmed that the user didn't receive a low glucose alert at the time of the event because the sg values never went below the low alert setting at the time of incident.In associated sensor inaccuracies case, it was determined the system is working within expectations.Overall, bg values entered as calibrations fit sg trends well, with occasional differences due to lag, and calibrations entered during periods of rapid change in glucose.The customer was recommended to keep using the system, entering calibrations when glucose is stable.The customer did not seek medical treatment and treated himself by eating and drinking.Sensor readings closely matched calibrations during the two weeks following the reported event.The user is currently using the system.No further investigation was found necessary for this complaint.B4.Date of this report 24 may 2024.D4.Primary unique device identifier (udi) number updated to (b)(4).G3.Date received by the manufacturer? 24 may 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key19293982
Report Number3009862700-2024-00710
Device Sequence Number7069868
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/10/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number138536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale